# SDR DHL95707002

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 3442 · Weather Radar System
- Part: Radar Rt Unit
- Part number: MI585161
- Condition: Malfunctioned
- Location: Radar Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SPIKES WHEN AIRCRAFT IS IN TURBULENCE OF LIGHT AND GREATER INTENSITY.  DIVERTED TO SAT AND LANDED WITHOUT INCIDENT.  FOUND LOOSE WIRES IN RADAR JUNCTION BOX TERMINAL 56.  TIGHTENED LOOSE WIRES PER MM 20-11, REMOVED AND REPLACED RADAR RECEIVER TRANSMITTER (RT) PER MM 34-41-0.  RADAR OPS CHECKS GOOD PER MM 34-41.
